# SDR ASOA20130814206

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,427 hours, 24,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PASSENGER DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  MX  REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01154, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
